Meds, Mind, Body & Benefits > Questions About Treatment & Side Effects

On Ringing in the Ears

(1/3) > >>

AsOne:
Almost everyday i have "ringing in the ears" - it only comes and goes ... nothing overly annoying.

Is this a side effect of my Combinivir and Sustiva ?
or just something mundane ?

Alain:
Asone,

I would talk to your doctor about it.

Perharps see a ENT specialist.( Ear Nose and Throat )

Being on med's may cause any kind of physical side effects on the body.

I have started to loose my hearing on Sustiva and Abacavir.

As of last February I have lost all my hearing.

To this day no one can associate my hearing loss with being HIV for 20 years and having been on meds for a long time.

Best of luck.

J.R.E.:
Hello ,

I have had the ringing in the ears, (tinnitus) since around early to mid 2004. I live with it everyday unfortunately. Do talk to your doctor about it.

Here is a link from the old forums, perhaps you can get some info from that link ;

http://www.aidsmeds.com/Fusetalk/messageview.cfm?catid=8&threadid=14288&FTVAR_MSGDBTABLE=


http://www.thebody.com/Forums/AIDS/Mental/Archive/OtherConcerns/Q163171.html



http://www.aidsmeds.com/Fusetalk/messageview.cfm?catid=5&threadid=20303&FTVAR_MSGDBTABLE=arc


Are you currently on any anti- biotics, besides your meds?


Have you had a conmplete STD scan ?

http://qa.hopkins-aids.org/forum/view_question.html?section_id=61&category_id=140&id=60047



Take care-----Ray

AsOne:
thanks , those responses were helpful  :)

randym431:
I get it A LOT too. Most of the time but usually it can be ignored. Not the high pitched R I N G I N G, but more of a background suttle hum.
I've tried the nose & throat doctor and they are clueless (as I expected). Wasted money on hearing tests and nothing came of it.
I feel its from the meds. I've heard many drugs cause ear ringing and these are pretty powerful drugs, so I just blame it on the meds.

Maybe someday they will discover, or admit, a link between these meds and ear ringing for some.

ps. sometimes I think its the sustiva frying my brain, but I guess that would be more of a sizzle than a ring  ;D

Navigation

[0] Message Index

[#] Next page

Go to full version